# SDR 2025FA0000693

- Difficulty date: September 30, 2025
- Submitted: October 8, 2025
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft serial: 2881626
- Aircraft time: 1,747 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 28P71A007001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBOX SEALS MISSING AND WELD CRACKED
